# SDR ASAA2013071595610

- Difficulty date: July 15, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 25,402 hours, 7,777 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Location: Cdu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT IS MISSING FROM FMC CDU GROUNDED.  FOUND R/T POWER LIGHT GREEN BUT MCDU SAT PROMPT NOT SHOWING.  CYCLED SATCOM CIRCUIT BREAKER.  OPS NORMAL IAW MM 23-15-00.
